# SDR ARWA9610031

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2830 · Fuel Dump System
- Part: Fitting
- Part number: 2652518
- Condition: Corroded
- Location: Ltwing Dump Chut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORRODED FITTING AT LT WING DUMP CHUTE DOOR.  CORRODED FITTING WAS REMOVED AND REPLACED IAW DC-8 SRM 51-3-0.
